# SDR IPXA2023110256169

- Difficulty date: October 25, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,585 hours, 14,292 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327076700000
- Part serial: NSN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT- ZONE 251, FLOOR PANEL 252HJ IS BROKE. DOT 129-015. FABBED PNL 252HJ FROM 5024N00001SS-G BATCH 405527 PER SREO A300-5320-40552-B, VERIFIED. REVIEWED
